# SDR SWAA2023020195975

- Difficulty date: January 28, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SCUFF PLATE ON FWD CARGO DOOR CUTOUT CRACKED.<[01] INSTALLED REPLACEMENT SCUFF PLATE PER M/M 53-11-02.;[02] C/W; SEE TTG8Q00H2EWG FOR WORK ACCOMPLISHED.;[03] FAULT RAISED TO CORRECT FAULT TTG8Q00H2EWG;[04] FAULT RAISED TO CORRECT FAULT TTG8Q00H2EWG
